CSpace
INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA
Chemin, Jean-Yves; Zhang, Ping
2018
Source PublicationJOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU
Volume17Issue:5Pages:1121
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33538
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chemin, Jean-Yves,Zhang, Ping. INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA[J]. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU,2018,17(5):1121.
APA Chemin, Jean-Yves,&Zhang, Ping.(2018).INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA.JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU,17(5),1121.
MLA Chemin, Jean-Yves,et al."INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA".JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU 17.5(2018):1121.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chemin, Jean-Yves]'s Articles
[Zhang, Ping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chemin, Jean-Yves]'s Articles
[Zhang, Ping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chemin, Jean-Yves]'s Articles
[Zhang, Ping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.